On the Dimension of Graph Codes with Reed–Solomon Component Codes

Peter Beelen, Tom Høholdt, Fernando Pinero, Jørn Justesen

Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

Abstract

We study a class of graph based codes with Reed-Solomon component codes as affine variety codes. We give a formulation of the exact dimension of graph codes in general. We give an algebraic description of these codes which makes the exact computation of the dimension of the graph codes easier.
Original languageEnglish
Title of host publication2013 IEEE International Symposium on Information Theory Proceedings (ISIT)
PublisherIEEE
Publication date2013
Pages1227-1231
ISBN (Print)978-1-4799-0446-4
DOIs
Publication statusPublished - 2013
EventIEEE International Symposium on Information Theory (ISIT 2013) - Istanbul, Turkey
Duration: 7 Jul 201312 Jul 2013
http://www.isit2013.org/

Conference

ConferenceIEEE International Symposium on Information Theory (ISIT 2013)
CountryTurkey
CityIstanbul
Period07/07/201312/07/2013
Internet address

Cite this